# SDR SWAA2014060228574

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 34,027 hours, 19,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMER EXIT SIGN BASE LENS BROKEN.  REPAIRED LENS IAW MM.
